# SDR ASAA2025082860848

- Difficulty date: August 28, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A571016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WEB SUPPORT CORRODED, BS 990, LBL 40.  GROUNDED - YES.  REMOVED DAMAGED WITH SURFACE BLEND.  FOUND TO BE OUT OF LIMITS.  REMOVED AND WEB SUPPORT IAW SRM 51-40-02-0G-0W= 1 O= 0.050 R= .040 L- 1 D= .010.
